# SDR AALA202404015464

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 39,051 hours, 16,607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND L2 DOOR SLIDE HAS FALLING OUT OF BUSTLE AND IS LAYING ON AFT GALLEY FLOOR. SLIDE DID NOT DEPLOY. REINSTALLED L2 DOOR ESCAPE SLIDE. PER AMM 25-66-01-400-804.
